American Journal of Operations Research

Vol.3 No.3(2013), Paper ID 31679, 7 pages

DOI:10.4236/ajor.2013.33035

 

Computing the Distribution Function of the Number of Renewals

 

Mohan L. Chaudhry, Xiaofeng Yang, Boon Ong

 

Department of Mathematics and Computer Science, Royal Military College of Canada, Kingston, Canada
Department of Mathematics and Computer Science, Royal Military College of Canada, Kingston, Canada
Department of Mathematics and Computer Science, Royal Military College of Canada, Kingston, Canada

 

Copyright © 2013 Mohan L. Chaudhry, Xiaofeng Yang, Boon Ong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Chaudhry, X. Yang and B. Ong, "Computing the Distribution Function of the Number of Renewals," American Journal of Operations Research, Vol. 3 No. 3, 2013, pp. 380-386. doi: 10.4236/ajor.2013.33035.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.